Using bootstrap methods to obtain nonnormality robust Chow prediction tests

Godfrey, L.G. and Orme, C.D. (2002) Using bootstrap methods to obtain nonnormality robust Chow prediction tests. Economics Letters, 76 (3). pp. 429-436. ISSN 0165-1765

Abstract

Metadata

Authors/Creators:
  • Godfrey, L.G.
  • Orme, C.D.
Institution: The University of York
Academic Units: The University of York > Economics and Related Studies (York)
Depositing User: York RAE Import
Date Deposited: 05 Jun 2009 10:41
Last Modified: 05 Jun 2009 10:41
Published Version: http://dx.doi.org/10.1016/S0165-1765(02)00088-5
Status: Published
Publisher: Elsevier Science B.V.
Identification Number: https://doi.org/10.1016/S0165-1765(02)00088-5

Share / Export

Statistics